# SDR IPXA2019082646035

- Difficulty date: August 26, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 28,066 hours, 17,036 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545791
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,  MAIN CARGO COMPARTMENT, FLOOR PANEL 232XVF DAMAGED.  FABRICATED A NEW FLOOR PANEL IAW SREO B757-5320-9692-K.
